# SDR SWAA2022013120175

- Difficulty date: September 6, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SKIN HAS SMALL AREA OF PULLED STRANDS WITH DAMAGED INSERTS. / REPAIRED UPPER SKIN WITH SMALL AREA OF PULLED STRANDS AND REPLACED DAMAGED INSERTS ON FWD FLOOR PANEL 221DF IAW SRM 53-00-50-2R-1. 57066U 09/11/17
